# SDR UIEA2011052200266

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N459MC
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 69,081 hours, 13,572 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING OPERATIONS; A CARGO DOLLY STRUCK ACFT CAUSING DAMAGE TO WING TO BODY FAIRINGS FROM BS800 TO BS1000.  UPON INSPECTION OF THE DAMAGED AREAS FOUND 3 WING/BODY FAIRINGS WITH PUNCTURES AND SCRATCHES.  THE DRAIN MAST WAS ALSO DAMAGED DURING THIS INCIDENT.1. 191SL WING/BODY FAIRING. PN 65B06713-3 (REF FIG 1) PUNCTURE DAMAGE.  191BBL WING/BODY FAIRING PN 149U7010-1 (REF FIG 2) PUNCTURE DAMAGE.  191 AHL WING/BODY FAIRING PN 65B06956-29 (REF FIG 3) SCRATCH DAMAGE.  DRAIN MAST DAMAGED (IPC REF 38-31-01-01A PN 417U2500-24) (REF FIG 4) (THE DAMAGE IS BEYOND THE SRM 53-00-70, FIG 101 ALLOWABLE DAMAGE 1 LIMITS.  TIME LIMITED REPAIRS ACCOMPLISHED AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT DVIS AT EVERY 5 FC (IAW PART 2) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 2,000 FH (FLIGHT HOURS) AFTER PART 1, AS SCHEDULED)
